# SDR IPXA2022111288061

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 63,174 hours, 14,831 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA3163109
- Part serial: NSN
- Condition: Dented
- Location: Bs 1033 Lbl17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL DAMAGED AT BS 1033 LBL17.  FABRICATED NEW FLOOR PANEL IAW EO MD11-5320-27836-C
